Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    EXTREMELY Itchy Hives on Arms and Legs
    avatar
    An_207745 posted:
    What could be causing these small, itchy hives to appear only on my arms (shoulders to wrists), and legs (thighs to ankles)? It feels like having thousands of mosquito bites all over and I'm tearing my skin up to the point of bleeding to get some relief. They've been appearing for about 2 weeks at home and at work and even when I traveled to a different part of the state, so it doesn't seem like a specific environment issue. This morning I applied Cortizone 10 on my arms and legs, but forgot my upper, outer thighs. I also took 2 Benadryl caplets. About 15 minutes later, I had the itchy hives appear on my thighs in the locations that I missed applying the Cortizone!

    The only things that have been different in my life during these past two weeks are: 1) I began walking around the college campus I work on for exercise and it's been rather warm (~80-85 degrees F) and 2) I had family visiting us for the first week with their 3 dogs. But they left a week ago.

    What could be the cause of these hives and what can I do to get rid of them? I'm desperate as they're making me crazy!
    Reply
     
    avatar
    Emma_WebMD_Staff responded:
    Hi Anon_169484,

    Sounds like life is busy for you lately. College life can be very stressful too. Good luck with that. We do have a directory on Hives that might be able to help you find the answers you are looking for.

    Good luck and please keep us posted!
    Emma


    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    Cure/Help for Perioral Dermatitis
    I have had Perioral Dermatitis since Feb 13, 2014. For four months I have been going crazy trying to manage it and make it go away. I've ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.